Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 234, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 27, 2016, 4:24 PM CDT for Brown County, Keya Paha County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 4:24 PM CDT (21:24 UTC)
- Expired
- Jul 27, 2016, 5:15 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:33 PM CDT | HAIL 1.5 | 9 Wsw Springview, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -541 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
860
WUUS53 KLBF 272124
SVRLBF
NEC017-103-272215-
/O.NEW.KLBF.SV.W.0234.160727T2124Z-160727T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
424 PM CDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 515 PM CDT
* AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORDEN...OR
16 MILES WEST OF SPRINGVIEW...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORDEN...NORTH RIVER TRAIL...MEADVILLE...ANTELOPE PEAK...
KELLER PARK STATE RECREATION AREA AND BOBCAT STATE WILDLIFE
MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 202 AND 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4271 9968 4259 9987 4262 10018 4288 10020
4294 9992
TIME...MOT...LOC 2124Z 321DEG 18KT 4280 10007
HAIL...1.00IN
WIND...60MPH
$$
MASEK1 follow-up statement
431
WWUS53 KLBF 272141
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM CDT WED JUL 27 2016
NEC017-103-272215-
/O.CON.KLBF.SV.W.0234.000000T0000Z-160727T2215Z/
KEYA PAHA NE-BROWN NE-
441 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES...
AT 441 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF NORDEN...OR 10 MILES SOUTHWEST OF SPRINGVIEW...MOVING SOUTHEAST AT
20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH RIVER TRAIL...MEADVILLE...ANTELOPE PEAK...KELLER PARK STATE
RECREATION AREA AND BOBCAT STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 202 AND 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4271 9968 4259 9987 4262 10018 4277 10015
4290 9988
TIME...MOT...LOC 2141Z 313DEG 19KT 4275 9994
HAIL...1.50IN
WIND...60MPH
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:45 PM CDT, 39 minutes earlier.
Area forecast discussion, Jul 27, 3:45 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service North Platte NE 345 PM CDT WED JUL 27 2016 .SYNOPSIS... Issued at 341 PM CDT Wed Jul 27 2016 Ridge dominating the desert southwest. Northwest flow across the high plains. Train of disturbances riding the northern periphery of the ridge, which takes them over the CWA. One wave is exiting the southeast with another wave over southwest S Dakota. Generally seasonal temperatures with 3 PM CDT in the lower to mid 80s. && .SHORT TERM...(This evening through Thursday) Issued at 341 PM CDT Wed Jul 27 2016 The major concern over the next 24 hours will be placement of isolated to scattered showers and thunderstorms. Models not really having a good handle on the convection that has fired along the Neb/S. Dakota border. A surface trough continues to slowly drift to the southeast, which was the focus for a line of showers earlier. This line is starting to see more development, however in the next few hours the boundary should be located southeast of the CWA. Meanwhile eyes will begin to track the second wave which is just crossing into the CWA. Storms have already fired along the boundary and will likely remain isolated to scattered as the boundary drifts to the southeast. Marginal instability with cape of 1000 to 2000 with 0 to 6 km shear around 30 kts. Better shear develops later however the cape will diminish. Locally an isolated strong or severe storm will possible and agree mostly with the SPC marginal risk across the west although it probably could be a little further to the east to cover the storms by KVTN. Some clearing is possible overnight with temps similar to last night in the upper 50s to around 60s. Tomorrow another day with another couple of waves that will continue to keep at least low pops in the forecast. In and out of clouds and a slightly cooler airmass will result in temps a couple degrees cooler than today. Highs in the lower to mid 80s. .LONG TERM...(Thursday night through Wednesday) Issued at 341 PM CDT Wed Jul 27 2016 Models in good agreement and have good confidence in the forecast. Stationary boundary lying across the panhandle and upper 250mb jet overhead but weakening as stronger to mid level wave moves through in fast northwest flow. Have higher pops over southwest zones along the boundary. lows in the upper 50s northwest to the low 60s southwest. Boundary continues to the west with upslope flow and mid level waves moving across the northern plains through the day on Friday. Residual showers thunderstorms through the day on Friday with highs in the low 80s due to cloud cover and precipitation. Broad trough over the Great Lakes Saturday with deepening closed low over western Canada will allow ridge to build back into the central and northern plains. A warm front will spread northeast across the forecast area with highs in the mid to upper 80s. A few showers isolated thunderstorm can't be ruled out along the warm front over north central Nebraska Saturday afternoon. Low pressure moves into the northern plains Sunday with the trough axis to the west and most of western Nebraska in the warm sector. Highs in the 90s. Upper closed low along the Canadian border will push a front through the forecast area on Monday with highs in the 90s Monday and Tuesday. Front will be the focus for thunderstorm development late afternoon and early evening as it lies across southwest Nebraska. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 105 PM CDT Wed Jul 27 2016 A broken band of light rain showers will drift across southwest Nebraska this afternoon and could impact the KLBF terminal. A better chance will be the next wave later this afternoon into this evening. Latest short term models favor locations to the southwest of KVTN however will continue to monitor as an amendment may be needed if impact to the terminal changes. At this time the coverage/confidence is not high enough to include in the forecast. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Power AVIATION...Masek
Hazardous weather outlook, Jul 27, 5:30 AM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 530 AM CDT WED JUL 27 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-281030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 530 AM CDT WED JUL 27 2016 /430 AM MDT WED JUL 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE TODAY INTO TONIGHT. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY WEST OF A GORDON THROUGH NORTH PLATTE LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A GOOD LIKELIHOOD FOR THUNDERSTORMS THURSDAY...SOME OF WHICH MAY BE SEVERE DURING THE AFTERNOON AND EVENING. THE AREA OF GREATEST CONCERN WILL BE FOR AREAS WEST OF A LINE FROM HAY SPRINGS THROUGH NORTH PLATTE. CHANCES FOR THUNDERSTORMS EXISTS FOR FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) ROBERG
In the hours before
Local storm report, Jul 27, 10:35 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1035 AM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL MERRIMAN 42.92N 101.70W
07/26/2016 E1.00 INCH CHERRY NE TRAINED SPOTTER
0813 PM HAIL 11 NNW HAY SPRINGS 42.83N 102.77W
07/26/2016 E1.75 INCH SHERIDAN NE PUBLIC
WINDS WERE ALSO ESTIMATED AT BETWEEN 50 AND 60 MPH.
0820 PM HAIL 6 N HAY SPRINGS 42.77N 102.69W
07/26/2016 M1.75 INCH SHERIDAN NE PUBLIC
WINDS WERE ESTIMATED AT AROUND 50 MPH.
0835 PM TSTM WND GST 9 NNW VALENTINE 42.99N 100.62W
07/26/2016 E60.00 MPH CHERRY NE PUBLIC
0836 PM HAIL 4 SW HAY SPRINGS 42.64N 102.74W
07/26/2016 M1.75 INCH SHERIDAN NE TRAINED SPOTTER
0839 PM TORNADO 7 NE GORDON 42.88N 102.11W
07/26/2016 SHERIDAN NE PUBLIC
PHOTO CONFIRMED REPORT. NO REPORTS OF DAMAGE AT THIS
TIME.
0839 PM TORNADO 7 NE GORDON 42.88N 102.11W
07/26/2016 SHERIDAN NE PUBLIC
PHOTO CONFIRMED REPORT. NO DAMAGE REPORTED AT THIS TIME.
0845 PM HAIL 5 NNW MERRIMAN 42.99N 101.74W
07/26/2016 E0.88 INCH CHERRY NE PUBLIC
0845 PM TSTM WND DMG 6 S GORDON 42.72N 102.20W
07/26/2016 SHERIDAN NE FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED PIVOTS BLOWN OVER AND ROOF BLOWN
OFF GARAGE FROM STRAIGHT LINE WINDS. TIME ESTIMATED BY
RADAR.
0855 PM HAIL 9 NNW VALENTINE 42.99N 100.62W
07/26/2016 E1.00 INCH CHERRY NE PUBLIC
0855 PM HAIL 12 S HAY SPRINGS 42.51N 102.69W
07/26/2016 E1.50 INCH SHERIDAN NE PUBLIC
WINDS WERE ESTIMATED AT BETWEEN 40 AND 50 MPH.
0859 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/26/2016 M58.00 MPH CHERRY NE OFFICIAL NWS OBS
0900 PM HEAVY RAIN 3 WNW VALENTINE 42.89N 100.60W
07/26/2016 E0.00 INCH CHERRY NE PUBLIC
HEAVY RAIN WASHED AWAY PART OF A SINGLE STANDING BRICK
WALL.
0900 PM TSTM WND GST 1 W VALENTINE 42.87N 100.57W
07/26/2016 M66.00 MPH CHERRY NE MESONET
0900 PM HAIL 3 WNW VALENTINE 42.89N 100.60W
07/26/2016 E1.00 INCH CHERRY NE PUBLIC
QUARTER SIZE HAIL DAMAGED PLANTS IN GARDEN.
0903 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/26/2016 M66.00 MPH CHERRY NE OFFICIAL NWS OBS
0905 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/26/2016 M69.00 MPH CHERRY NE OFFICIAL NWS OBS
0909 PM TSTM WND GST 1 ENE VALENTINE 42.88N 100.53W
07/26/2016 M64.00 MPH CHERRY NE MESONET
0911 PM HAIL VALENTINE 42.87N 100.55W
07/26/2016 M1.00 INCH CHERRY NE TRAINED SPOTTER
0922 PM TSTM WND GST 20 S VALENTINE 42.58N 100.55W
07/26/2016 E60.00 MPH CHERRY NE PUBLIC
0924 PM TSTM WND GST 21 SW MERRIMAN 42.71N 101.99W
07/26/2016 E60.00 MPH CHERRY NE PUBLIC
0925 PM TSTM WND GST 13 SSE VALENTINE 42.70N 100.45W
07/26/2016 E80.00 MPH CHERRY NE PUBLIC
TREES SNAPPED AND UPROOTED.
0930 PM TSTM WND GST 26 SSE VALENTINE 42.53N 100.35W
07/26/2016 E60.00 MPH CHERRY NE PUBLIC
0941 PM TSTM WND GST 22 N ELLSWORTH 42.38N 102.29W
07/26/2016 M60.00 MPH SHERIDAN NE PUBLIC
0943 PM TSTM WND GST 37 SSW MERRIMAN 42.43N 101.98W
07/26/2016 E70.00 MPH CHERRY NE PUBLIC
WINDS WERE ESTIMATED AT BETWEEN 60 AND 80 MPH.
0945 PM TSTM WND GST 26 S MERRIMAN 42.54N 101.70W
07/26/2016 E60.00 MPH CHERRY NE PUBLIC
1000 PM TSTM WND DMG SENECA 42.04N 100.83W
07/26/2016 THOMAS NE LAW ENFORCEMENT
POWER LINES DOWN IN THE SENECA AREA DUE TO STRONG WIND
GUSTS.
1132 PM TSTM WND GST BREWSTER 41.94N 99.87W
07/26/2016 E60.00 MPH BLAINE NE LAW ENFORCEMENT
WINDS WERE ESTIMATED IN EXCESS OF 60 MPH.
1200 AM TSTM WND GST TAYLOR 41.77N 99.38W
07/27/2016 E70.00 MPH LOUP NE LAW ENFORCEMENT
1200 AM TSTM WND GST 4 N NORTH PLATTE 41.19N 100.77W
07/27/2016 M53.00 MPH LINCOLN NE MESONET
1206 AM TSTM WND GST 3 ENE NORTH PLATTE 41.15N 100.72W
07/27/2016 M58.00 MPH LINCOLN NE OFFICIAL NWS OBS
1230 AM TSTM WND DMG SARGENT 41.64N 99.37W
07/27/2016 CUSTER NE FIRE DEPT/RESCUE
THUNDERSTORMS CAME THROUGH WITH DAMAGING WINDS. NUMEROUS
12 INCH DIAMETER BRANCHES DOWN OVER TOWN WITH POWER POLES
SNAPPED AND POWER LINES DOWN. TWO DOORS WERE BLOWN OUT ON
A HANGAR AT THE AIRPORT AND THE FOUR PLANES INSIDE WERE
MOVED AROUND BUT NOT DAMAGED. STREET FLOODING WAS ALSO
REPORTED.
1230 AM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
07/27/2016 LINCOLN NE NWS EMPLOYEE
A FOUR INCH DIAMETER LIMB WAS BROKEN OUT OF AN ASH TREE.
&&
MPOWERLocal storm report, Jul 27, 12:18 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1218 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG 5 E TAYLOR 41.77N 99.28W
07/27/2016 LOUP NE 911 CALL CENTER
4 INCH TO 6 INCH TREE BRANCHES BLOCKING HIGHWAY 91,
BETWEEN TAYLOR AND BURWELL. ROAD WAS CLOSED WHILE
DEPARTMENT OF ROADS REMOVED THE BRANCHES FROM THE
HIGHWAY.
1200 AM TSTM WND DMG BURWELL 41.78N 99.13W
07/27/2016 GARFIELD NE 911 CALL CENTER
SEVERAL REPORTS OF 2 TO 3 INCH TREE BRANCHES DOWN ACROSS
THE CITY.
1200 AM TSTM WND DMG TAYLOR 41.77N 99.38W
07/27/2016 LOUP NE 911 CALL CENTER
SEVERAL 4 INCH AND A FEW 5 INCH TREE BRANCHES DOWN IN THE
CITY PARK.
&&
MASEKSpecial weather statement, Jul 27, 3:40 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT WED JUL 27 2016 NEZ005-006-008-094-272145- EASTERN CHERRY NE-WESTERN CHERRY NE-KEYA PAHA NE-BROWN NE- 340 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...WESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 445 PM CDT/345 PM MDT/... AT 340 PM CDT/240 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF MILLBORO TO NEAR NENZEL...AND MOVING SOUTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... VALENTINE...CODY...KILGORE...NENZEL...MERRITT RESERVOIR...NORDEN... CROOKSTON...WOOD LAKE...STEER CREEK CAMPGROUND... BOBCAT STATE WILDLIFE MANAGEMENT AREA... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL... MEADVILLE...ANTELOPE PEAK... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...SPARKS... HIGHWAY 97 CROSSING THE NIOBRARA RIVER... KELLER PARK STATE RECREATION AREA... SMITH FALLS STATE PARK AND BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 159 AND 223. HIGHWAY 97 BETWEEN MILE MARKERS 113 AND 141. HIGHWAY 83 BETWEEN MILE MARKERS 194 AND 222. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4264 9976 4259 10115 4299 10129 4300 9984 TIME...MOT...LOC 2040Z 318DEG 16KT 4301 10007 4287 10110 MASEK
Special weather statement, Jul 27, 4:16 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 416 PM CDT WED JUL 27 2016 NEZ005-006-008-272215- EASTERN CHERRY NE-KEYA PAHA NE-BROWN NE- 416 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY...WESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 515 PM CDT... AT 416 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORDEN...OR 19 MILES EAST OF VALENTINE...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSTOWN...NORDEN...WOOD LAKE... BOBCAT STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL... MEADVILLE...ANTELOPE PEAK... KELLER PARK STATE RECREATION AREA AND PINE GLEN STATE WILDLIFE REFUGE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 199 AND 206. HIGHWAY 20 BETWEEN MILE MARKERS 212 AND 238. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4285 10044 4297 9993 4263 9969 4247 10022 TIME...MOT...LOC 2116Z 318DEG 15KT 4283 10016 MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 60 min |
| Jul 26, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jul 26, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jul 26, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jul 26, 8:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jul 26, 8:54 PM CDT | Tornado Warning | LBF | Cherry | 36 min |
| Jul 26, 9:02 PM CDT | Special Weather Statement | LBF | Boyd, Keya Paha | 43 min |
| Jul 26, 9:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| Jul 26, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jul 26, 9:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 44 min |
| Jul 26, 9:51 PM CDT | Special Weather Statement | LBF | Keya Paha | 39 min |
| Jul 26, 10:00 PM CDT | Special Weather Statement | LBF | Brown, Cherry | 45 min |
| Jul 26, 10:11 PM CDT | Special Weather Statement | LBF | Grant | 49 min |
| Jul 26, 10:31 PM CDT | Special Weather Statement | LBF | Brown, Rock | 44 min |
| Jul 26, 10:36 PM CDT | Special Weather Statement | LBF | Brown | 39 min |
| Jul 26, 10:43 PM CDT | Special Weather Statement | LBF | Arthur, Grant, Hooker, McPherson | 47 min |
| Jul 26, 10:51 PM CDT | Special Weather Statement | LBF | Thomas | 39 min |
| Jul 26, 11:07 PM CDT | Special Weather Statement | LBF | Blaine, Loup, Rock | 38 min |
| Jul 26, 11:36 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup, McPherson | 54 min |
| Jul 26, 11:48 PM CDT | Special Weather Statement | LBF | Garfield, Holt, Wheeler | 72 min |
| Jul 27, 12:31 AM CDT | Special Weather Statement | LBF | Dawson | 29 min |
| Jul 27, 4:16 PM CDT | Special Weather Statement | LBF | Keya Paha | 59 min |
| Jul 27, 4:29 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jul 27, 4:54 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 51 min |
| Jul 27, 5:05 PM CDT | Special Weather Statement | LBF | Thomas | 40 min |
| Jul 27, 5:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 27, 5:38 PM CDT | Special Weather Statement | LBF | Blaine, Loup, Thomas | 52 min |
| Jul 27, 5:45 PM CDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 5:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 31 min |
| Jul 27, 5:57 PM CDT | Special Weather Statement | LBF | Loup | 48 min |
| Jul 27, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 50 min |
| Jul 27, 6:45 PM CDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.